# SDR ASAA2023052943405

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,018 hours, 18,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR HANDLE DIFFICULT TO OPEN. GROUNDED - YES. FOUND L1 DOOR HANDLE TORQUE OUTSIDE OF SPECIFIED RANGE. ADJUSTED GUIDE ARM AND HORIZONTAL CONTROL ROD. L1 DOOR HANDLE TORQUE WITHIN SPECIFIED RANGE PER B737-800 AMM 52-11-00-700-804. PRESSURIZED CABIN TO 3 PSI. NO LEAKS AT L1 DOOR. DOOR OPS NORMAL.
